# SDR IPXA2021020765395

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: A5724228221500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH KRUGER FLAP SHIELD SUPPORT CRACKEDFABRICATED REPLACEMENT STRAP IAW SRM 57-41-11 GMM 09.10.01.04
